# SDR 2007UALA02564

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 68,229 hours, 8,486 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Door 3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER POWER UP THE ACFT FOUND DOOR 3R INDICATOR SHOW DOOR OPENED.  AFTER CHECK FOUND SLIDE RAFT WAS LAID DOWN ON THE FLOOR NEAR BY DOOR 3R.  [08-07-07]   REPLACED 3R SLIDE RAFT ASSY PER MM 25-65-16. CHKD OK.  -INSPECTED INSTALLATION OF DR-3R SLIDE RAFT ASSY PER MM 25-65-16. NO DEFECTS NOTED.  AFTER INSTALLATION, DISCOVERED AFT RELEASE HANDLE OF RAFT COVER CAME OFF. MADE INTERIM REPAIR BY BOLTING INTO HINGE OF BUSSLE.
